# SDR UIEA2014030300093

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,784 hours, 15,542 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PRESS LIGHT FOR LT AFT BOOST PUMP INOPERATIVE.  NOTE WITH BOTH LT PUMP INOPERATIVE WITH BOTH LT PUMP OFF ASSOCIATED LT SYS PRESS ON EICAS NOT PRESENT.  REPLACED LT AFT FUEL BOOST PUMP PRESS SWITCH IAW AMM 28-42-01, OPERATIONS CHECKED NORMAL.
